Facebook Pixel
EmpowHER Guest

I missed my depo shot back in february. Me and my husband been having a lot of unprotected sex, wednesday I had really bad cramping that lasted like 8hours now I have not had a cycle in3years what could be wrong also my hips thighs and bottom are getting

By Anonymous June 25, 2015 - 9:59pm
Rate This

Add a Comment3 Comments

I have not had a cycle in three years once i got on depo my period stopped all together over the last couple week i see i been gainning weight in those areas

June 26, 2015 - 6:31am
Guide (reply to Kykamni)

Hi Kykamni,

Thank you for the additional information. It appears that some women do experience weight gain once they stop taking the Depo-Provera injections.

You may want to talk with your gynecologist about this and if there is a correlation.


June 26, 2015 - 7:50am

Hello Anonymous,

Welcome to EmpowHER.

As you know, unprotected intercourse leads to pregnancy.

Did you mean to say that you have not had a period in three months? Exactly what is happening with your hips, legs and bottom?

I am very concerned that you have had severe cramping lasting 8 hours.

Anonymous, call your gynecologist today. You need to be evaluated in person.


June 26, 2015 - 6:26am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.